# SDR MASA200500649

- Difficulty date: August 17, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 17,292 hours, 12,926 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 21804100
- Condition: Malfunctioned
- Location: Overheat Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6311 OKC, ABORTED TAKEOFF DUE TO THE 14TH STAGE BLEED DUCT WARNING.  MAINTENANCE REPLACED THE PYLON OVERHEAT SENSE LOOP.
